# SDR SWAA2021071981787

- Difficulty date: June 9, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDEWALL SUPPORT AT AFT CARGO BAY BS947 RBL22 WL179. ; / [01] REMOVED ACB SIDEWALL SUPPORT BS947 RBL22 WL179; IAW SRM 51-40-02-0G-0; [02] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] VERIFIED CORROSION DAMAGE FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [04] LOCATED AND DRILLED NEW ACB SIDEWALL SUPPORT AT BS947 RBL22; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0.; [05] VERIFIED LOCATE AND DRILL OF NEW ACB SIDEWALL SUPPORT AT BS947 RBL22; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0.; [06] OK TO INSTALL ACB SIDEWALL SUPPORT; [07] VERIFIED OK TO INSTALL ACB SIDEWALL SUPPORT; [08] INSTALLED ACB SIDEWALL SUPPORT AT BS947; RBLL22 WL179 PER SRM 51-40-02-0G-O AND DWG 149A8117; DWG 149A8110; [09] ASSIGNED PART TO JOB; [10] VERIFIED THE INSTALLATION OF THE ACB SIDEWALL SUPPORT AT BS947; RBLL22 WL179; [11] VERIFIED TASK COMPLETE
